# SDR DALA2022051303327

- Difficulty date: May 10, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5711 · Wing Spar
- Part: Skin
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 DURING THE ENABLING ACTIVITIES OF W.O 5725- 010006-01A, WEAR WAS FOUND IN THE AREA OF THE LOWER AFT WING SKIN, AFT EDGE AT THE FLAP TRACK NBR 2, LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00255:WEAR IN THE AREA OF THE LOWER AFT WING SKIN , AFT EDGE AT THE FLAP TRACK NBR 2 WAS REPAIRED PER PRI 5599087- 14 REV. 1 AND ERA 599087-14 REV.ORIGINAL. (2229696)
